Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pain in abdomen. Dizzy, nauseous, constipated. Had medication. What is it?

Early this morning my abdomen started out as a cramping feeling thn gradually became stabbing pains in my right side. I was very dizzy & nausea never threw up tho & tried using rr & im constipated. Lasted for about 40 mins felt better in fetal position it calmed the pain. Now its no sharp pain but tender to mash on right side.
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for choosing H.C.M.Forum.
You had pain in the right side , dizzy, and nautious, after 40 minutes , sharp pain subsided, and there is tenderness.
It appears that the pain is due to gastric irritation or gall bladder pain, may be due to urinary tract infection as well.
I advise you to consult a surgeon, for diagnosis and treatment, to prevent relapse. You may need to have gastroscopy, M.R.I. besides other routine tests, for confirmation.
I also advise you to follow some diet recommendations as avoid taking spices, junk foods, and oily foods to prevent gastric irritation.
wishing for a quick and complete recovery.
Best regards.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor